DocServer

Derivation of a multiple-porosity model of single-phase flow through a fractured porous medium via recursive homogenization

Spagnuolo, Anna Maria and Wright, Steve (2004) Derivation of a multiple-porosity model of single-phase flow through a fractured porous medium via recursive homogenization. Asymptot. Anal., 39 (2). pp. 91-112.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1106

Actions (login required)

View Item